Page 1 of 2

Flare up of symptoms

Posted: Sat Jan 02, 2021 8:09 pm
by lakhani
My breath test came negative in March 2020. After a month I was feeling normal with no symptoms.
But now, since last two weeks I am having same hunger pangs that I used to have. Sometimes I have burning sensation in my stomach.
I am not taking any medication.
Please help

Re: Flare up of symptoms

Posted: Mon Jan 04, 2021 10:48 am
by Helico_expert
have you done a follow up test to check if you are still carrying H. pylori?

Re: Flare up of symptoms

Posted: Wed Jan 06, 2021 5:38 pm
by lakhani
No I haven't

Re: Flare up of symptoms

Posted: Thu Jan 07, 2021 7:05 pm
by Helico_expert
Then you should go find out if you still carry H. pylori. without removing H. pylori, the recovery is almost impossible.

Re: Flare up of symptoms

Posted: Sat Jan 09, 2021 5:37 pm
by lakhani
Thank you

Re: Flare up of symptoms

Posted: Wed Jan 13, 2021 5:01 pm
by lakhani
Hi, h pylori test returned negative. But I am still suffering from mild symptoms.

Re: Flare up of symptoms

Posted: Thu Jan 14, 2021 1:32 am
by Plotun
lakhani wrote:
Wed Jan 13, 2021 5:01 pm
Hi, h pylori test returned negative. But I am still suffering from mild symptoms.
I'm suffering too, 2 months after eradication, my only persistent symptom is burning sensation. It takes time to heal, sometimes months. Just be patient.

Re: Flare up of symptoms

Posted: Thu Jan 14, 2021 1:42 am
by CheerfulSatchel
@Plotun are you taking any PPIs? I'm on Protonix 40mg a day, things are getting better albeit veeeeerrrryy veeeeeerrry slowly.

I also get the burning sensation, flare ups, and episodes of nausea.

Re: Flare up of symptoms

Posted: Thu Jan 14, 2021 2:02 am
by Plotun
CheerfulSatchel wrote:
Thu Jan 14, 2021 1:42 am
@Plotun are you taking any PPIs? I'm on Protonix 40mg a day, things are getting better albeit veeeeerrrryy veeeeeerrry slowly.

I also get the burning sensation, flare ups, and episodes of nausea.
I was on Rabeprazole 20 mg for 3 weeks and stopped It yesterday because side effects: stomach aches and gnawing pain. I don't want to take PPIS anymore, they reduce burning sensations but I get stomach aches while on PPIS. I get used to burning sensations.

Re: Flare up of symptoms

Posted: Thu Jan 14, 2021 1:05 pm
by Helico_expert
if you do have acid problem, you will need PPI to protect your throat and teeth.

perhaps you can try reduce the dose or change to other brand?